Dr SM (Salisu) Garba

Tel: +2712 420-2528
Fax: +2712 420-3893
E-mail: [email protected]
Office: Mathematics Building 2-18

Position: Senior Lecturer
Academic qualifications: MSc, PhD(Putra University, Malaysia)

Fields of interests: Mathematical Biology

NRF rating: Y2

Link to personal page
Open Access version of articles 

Publications over the past five years:

Journal articles

Garba S, Gumel A, Lubuma JM-S  Dynamically-consistent non-standard finite difference method for an epidemic model.  Mathematical and Computer Modelling, 53(2011), 131-150

Garba SM, Imran M, Mohammed TM  Deterministic model for the role of antivirals in controlling the spread of the H1N1 influenza pandemic.  Electronic Journal of Differential Equations, 155(2011), 1-21

Safi MA, Garba SM  Global stability analysis of SEIR model with Holling type II incidence function.  Computational and Mathematical Methods in Medicine, (2012) Article ID 826052, 8 pages electronic article

Garba SM, Safi MA, Gumel AB  Cross-immunity-induced backward bifurcation for a model of transmission dynamics of two strains of influenza.  Nonlinear Analysis-Real World Applications, 14(2013), 1384-1403

Garba SM, Safi MA  Mathematical analysis of West Nile virus model with discrete delays.  Acta Mathematica Scientia, 33B(5)(2013), 1439-1462 
 
Garba SM, Gumel AB, Hussaini N  Mathematical analysis of an age-structured vaccination model for measles.  Journal of the Nigerian Mathematical Society (JNMS), 33(2014), 41-76

Hassan AS, Garba SM, Gumel A, Lubuma JM-S  Dynamics of mycobacterium and bovine tuberculosis in a human-buffalo population.  Computational and Mathematical Methods in Medicine, 2014, Article ID 912306, 20 pages

Anguelov R, Garba SM, Usaini S  Backward bifurication analysis of epidemic model with partial immunity.  Computers and Mathematics with Applications, 68(2014), 931-940

Garba SM, Gumel A, Hassan AS, Lubuma JM-S  Switching from exact scheme to nonstandard finite difference scheme for linear delay differential equation.  Applied Mathematics and Computation, 258(2015), 388-403

Usaini S, Anguelov R, Garba SM Dynamics of SI Epidemic with a Demographic Allee Effect. Theoretical Population Biology, 106(2015), 1–13

Usaini S, Lloyd A, Anguelov R, Garba SM Dynamical behavior of an epidemiological model with a demographic Allee effect. Mathematics and Computers in Simulation 133(2017), 311–325

Garba SM, Safi MA, Usaini S Mathematical model for assesing the impact of vaccination and treatment on measles transmission dynamics. Math Meth Appl Sci. 40(2017) 6371–6388

Garba SM, Mumba CK Mathematical Modelling for the transmission dynamics of Trichomonas Vaginalis (TV) and HIV. Mathematical Methods in the Applied Sciences 41(2018) 8741-8764

Danbaba UA, Garba SM Modeling the transmission dynamics of Zika with sterile insect technique. Mathematical Methods in the Applied Sciences 41(2018) 8871-8896

Garba SM, Garba DL, Gumel AB, Sharomi O Mathematics of FIV and BTB Dynamics in Buffalo and Lion Populations at Kruger National Park. Mathematical Methods in the Applied Sciences 41(2018) 8697-8723

Usain S, Hassan AS, Garba SM, Lubuma JM-S Modeling the transmission dynamics of the Middle East Respiratory Syndrome Coronavirus (MERS-CoV) with latent immigrants. Journal of Interdisciplinary Mathematics 22(6)(2019) 903-930

Garba S, Lubuma JM-S, Tsanou B Modeling the transmission dynamics of the COVID-19 Pandemic in South Africa. Mathematical Biosciences 328(2020) 108441 1-14

Danbaba UA, Garba SM Stability analysis and optimal control for yellow fever model with vertical transmission. To appear in International Journal of Applied and Computational Mathematics

Conference proceedings

Danbaba UA, Garba SM Analysis of model for the transmission dynamics of Zika with sterile insect technique, in R. Anguelov, M. Lachowicz (Editors), Mathematical Methods and Models in Biosciences, Biomath Forum, Sofia, (2018) 81-99

Published by Annel Smit

Copyright © University of Pretoria 2020. All rights reserved.

FAQ's Email Us Virtual Campus Share Cookie Preferences